Alert archive / Texas / Tornado Warnings in 2007

Tornado Warning 41, NWS Fort Worth, TX

June 26, 2007Hamilton County, Texas

NWS Fort Worth, TX issued this tornado warning at Jun 26, 2007, 12:21 AM CDT for Hamilton County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2007, 12:21 AM CDT (05:21 UTC)
Expired
Jun 26, 2007, 12:49 AM CDT
In force
28 min
Issued by
NWS Fort Worth, TX
Area
Counties, with a storm outline in the text

County Hamilton County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 134 km from the middle of the area, began a volume at 05:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.4 hours before the alert went out and 356 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2007-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3105 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2007-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3105 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
180 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 260521
TORFWD
TXC193-260600-
/O.NEW.KFWD.TO.W.0041.070626T0521Z-070626T0600Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1221 AM CDT TUE JUN 26 2007

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL HAMILTON COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 100 AM CDT

* AT 1221 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 11 MILES SOUTHWEST OF HAMILTON...MOVING NORTH AT
  10 MPH.

* THE TORNADO WILL BE NEAR...
  HAMILTON BY 1255 AM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

LAT...LON 3162 9834 3156 9821 3180 9805 3177 9832

$$

SCHULTZ
3 follow-up statements
000 
WWUS54 KFWD 260533
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1232 AM CDT TUE JUN 26 2007

TXC193-260600-
/O.CON.KFWD.TO.W.0041.000000T0000Z-070626T0600Z/
HAMILTON TX-
1232 AM CDT TUE JUN 26 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR WESTERN
HAMILTON COUNTY...

AT 1232 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED OVER WEST CENTRAL
HAMILTON COUNTY...OR ABOUT 10 MILES SOUTHWEST OF HAMILTON...MOVING
NORTH AT 15 MPH.

THE TORNADO WILL BE NEAR...
  RURAL WESTERN HAMILTON COUNTY AT 1250 AM CDT
  POTTSVILLE AND INDIAN GAP ARE IN THE PATH OF THIS DANGEROUS STORM.

LAT...LON 3162 9834 3157 9822 3185 9813 3175 9837

$$

SCHULTZ
000 
WWUS54 KFWD 260546
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1246 AM CDT TUE JUN 26 2007

TXC193-260600-
/O.CON.KFWD.TO.W.0041.000000T0000Z-070626T0600Z/
HAMILTON TX-
1246 AM CDT TUE JUN 26 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR WEST
CENTRAL HAMILTON COUNTY...

AT 1246 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
DEVELOPING TORNADO.  THIS TORNADO WAS LOCATED OVER WEST CENTRAL
HAMILTON COUNTY...OR ABOUT 9 MILES WEST OF HAMILTON...MOVING 
NORTHEAST AT 10 MPH. THIS STORM IS STILL SHOWING SIGNS OF WEAK 
ROTATION IN THE LOW LEVELS.

THE TORNADO WILL BE NEAR...
  RURAL WESTERN HAMILTON COUNTY AT 100 AM CDT

LAT...LON 3166 9833 3166 9821 3184 9816 3175 9837

$$

SCHULTZ
000 
WWUS54 KFWD 260549
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1249 AM CDT TUE JUN 26 2007

TXC193-260559-
/O.CAN.KFWD.TO.W.0041.000000T0000Z-070626T0600Z/
HAMILTON TX-
1249 AM CDT TUE JUN 26 2007

...THE TORNADO WARNING FOR WEST CENTRAL HAMILTON COUNTY IS
CANCELLED...

AT 1249 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO.
THE TORNADO WARNING WAS CANCELLED.

LAT...LON 3166 9833 3166 9821 3184 9816 3175 9837

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 26, 12:00 AM CDT, 21 minutes earlier.

Area forecast discussion, Jun 26, 12:00 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
1200 AM CDT TUE JUN 26 2007

.AVIATION...
1200 AM CDT

LLJ OF 30-35KTS 2000FT AND ABOVE HAS ALLOWED FOR A NEARLY SEAMLESS
TRANSITION FROM AFTERNOON SFC-HEATING CONVECTION TO NOCTURNAL
SHRA/TSRA. MCS OVER HGX CWA QUICKLY DISSIPATED...AND GULF FETCH IS
NOW COMPLETELY UNIMPEDED. MVFR CIGS SHOULD PREVAIL THROUGH
MID-MORNING...WITH A BREAK IN THE CONVECTIVE ACTIVITY AFTER
DAYBREAK. PROLONGED TSRA THREAT FOR AFTERNOON/EVENING HOURS ON
TUESDAY. 25

&&

.UPDATE...
937 PM CDT

EARLIER IN THE EVENING...WE HAD AN INCLINATION TO LOWER THE POPS
(RAIN CHANCES) IN THE SOUTHEAST AND EASTERN ZONES. HOWEVER...GIVEN
THE INCREASE IN SHOWER/THUNDERSTORM FORMATION...WE WILL KEEP THE
POPS AS THEY WERE FROM THE 400 PM FORECAST. TEMPERATURE...WIND...
AND CLOUD FORECASTS ALSO ARE LOOKING GOOD...THUS WE WILL KEEP THE
FORECAST AS IT STANDS..AT LEAST TO THIS POINT.

THE INCREASING LOW LEVEL JET AND AN AREA OF INSTABILITY IN THE
SOUTHEAST SHOULD KEEP THOSE STORMS ACTIVE FOR AWHILE...AS THEY MOVE
NORTHWARD...TOWARDS NORTHEAST TEXAS.  CONDITIONS HAVE STABILIZED A
BIT IN THE AREAS NORTH OF DFW...BUT MORE ELEVATED CONVECTION COULD
OCCUR LATER TONIGHT NEAR AND SOUTH OF THE RED RIVER.  #26

.AVIATION...
630 PM CDT

SHRA/TSRA HAS REDEVELOPED ACROSS TARRANT. AWW EXPIRED AT 5 PM...AND
ALTHOUGH WILL CARRY VCTS...LTG SHOULD BE ON THE FRINGE OF 10NM RANGE
RING. APPEARS AS THOUGH BACK EDGE SHOULD EVACUATE METRO TAF SITES BY
01Z (8 PM CDT)...AND WILL END PRECIP AT THAT TIME. MVFR CIGS WILL
DEVELOP THIS EVENING...AND PREVAIL THROUGH MID-MORNING TUESDAY. LLJ
LIKELY SUFFICIENT ENOUGH TO RESULT IN SHRA ACTIVITY OVERNIGHT. WILL
REFRAIN FROM TS/CB MENTION UNTIL TUES AFTERNOON. 25

&&

.PREV DISCUSSION...
235 PM CDT

OUR FORECAST IS NOT THAT COMPLICATED. WET...WET...WET.

OUR FLASH FLOOD WATCH HAS BEEN EXPANDED AND EXTENDED INTO WEDNESDAY
MORNING.  THERE MAY BE A NEED TO EXTEND THE WATCH THROUGH WEDNESDAY
NIGHT FOR AREAS NORTH OF I-20...BUT WE/LL COVER THAT LATER.

WEAK STATIONARY UPPER LOW LOCATED OVER SOUTHEAST THROCKMORTON COUNTY
PER SPIN EVIDENT IN RADAR LOOP. THE UPPER LOW WILL MEANDER TO OUR
WEST FOR SEVERAL DAYS. AS EAST COAST TROUGH DEEPENS...THE UPPER LOW
WILL MIGRATE THROUGH OKLAHOMA...ACROSS ARKANSAS AND INTO NORTH
LOUISIANA BEFORE EXTENDING BACK OVER NORTH TEXAS SUNDAY. UNSETTLED
WEATHER PATTERN WILL CONTINUE INTO THE WEEKEND.

LOTS OF FACTORS IN PLAY FOR THIS PRECIPITATION EVENT. AS STATED
EARLIER...PWATS ARE INCREASE TO AROUND 2.15 INCH IN AN UNSTABLE
AIRMASS WITH LI/S -2 TO -4 AND CAPES RUNNING 600-1200 J/KG. DO NOT
EXPECTED MUCH SEVERE WEATHER DUE TO A LACK OF STRONG MID LAPSE
RATES...JET DYNAMICS AND WEAK 0-6KM SHEAR (DIRECTIONAL AND SPEED).
HOWEVER...ABUNDANT MOISTURE UP TO 18000 FEET...FAIRLY STRONG
NOCTURNAL LLJ AND A CONTINUOUS FEED OF GULF MOISTURE INTO THE CWA
WILL RESULT IN VERY EFFICIENT RAIN PRODUCERS CAPABLE OF UP TO TWO
INCHES AN HOUR. HAVE GONE WITH HIGH POPS NEXT TWO DAYS AS ACTIVITY
WILL BE MOVING AND COVERING A LOT OF GROUND.

NOT TOO MUCH TO SAY ABOUT TEMPERATURES.  MOS NUMBER REASONABLE FOR
HIGHS...BUT I DID RAISE SOME OVERNIGHT LOWS TO KEEP THEM DROPPING
BELOW FORECAST DEWPOINTS. 75

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  73  84  73  84  72 /  70  90  70  60  50
WACO, TX              73  85  73  84  73 /  80  90  70  60  50
PARIS, TX             72  82  72  83  70 /  60 100  60  60  50
DENTON, TX            73  84  72  83  71 /  60  90  70  60  50
MCKINNEY, TX          73  83  72  83  70 /  60  90  70  60  50
DALLAS, TX            73  84  72  85  72 /  70  90  70  60  50
TERRELL, TX           74  84  72  83  72 /  70  90  60  60  40
CORSICANA, TX         74  84  73  85  73 /  70  90  60  60  40
TEMPLE, TX            73  85  74  84  72 /  80  90  70  60  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES:
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175.

&&

26/05/25/84/21/77
Hazardous weather outlook, Jun 25, 3:29 PM CDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
329 PM CDT MON JUN 25 2007

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261000-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
329 PM CDT MON JUN 25 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...
A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF NORTH TEXAS
TONIGHT. FLASH FLOODING...HEAVY RAINFALL AND CLOUD TO GROUND
ARE THE MAIN CONCERNS. SEVERE THUNDERSTORMS ARE NOT EXPECTED
TONIGHT.

.DAYS TWO THROUGH SEVEN...
A FLASH FLOOD WATCH CONTINUES FOR ALL OF NORTH TEXAS TUESDAY
THROUGH WEDNESDAY MORNING AS THE THREAT OF HEAVY RAINFALL CONTINUES
ACROSS ALL OF NORTH TEXAS BOTH DAYS.

THUNDERSTORM CHANCES WILL CONTINUE THURSDAY THROUGH SUNDAY...
MAINLY OVER THE NORTHERN HALF...THEN DIMINISHING TO A SLIGHT CHANCE
AREAWIDE MONDAY. CLOUD TO GROUND LIGHTNING AND HEAVY RAINFALL ARE
THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED FOR FLOODING REPORTS.

In the hours before

Local storm report, Jun 25, 7:15 PM CDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
715 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     FLASH FLOOD      5 E VALLEY VIEW         33.49N  97.07W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            FM 2071 AT 922. ROAD CLOSED.
Local storm report, Jun 25, 7:18 PM CDT, 5 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     FLASH FLOOD      5 SE CALLISBURG         33.65N  96.95W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            FM 678...NORTH OF HWY. 82-ROAD CLOSED.
Local storm report, Jun 25, 7:20 PM CDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
720 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      5 E VALLEY VIEW         33.49N  97.07W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            ROAD CLOSURES ON 922 EAST OF VALLEY VIEW.
Local storm report, Jun 25, 7:22 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
722 PM CDT MON JUN 25 2007

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0721 PM     FLASH FLOOD      8 SW CALLISBURG         33.62N  97.11W
06/25/2007                   COOKE              TX   AMATEUR RADIO

            ROAD CLOSED AT FM 371 AT 2986.
Special weather statement, Jun 25, 10:31 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT MON JUN 25 2007

TXZ144-260400-
BOSQUE TX-
1031 PM CDT MON JUN 25 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL BOSQUE COUNTY

AT 1031 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES SOUTHWEST OF CLIFTON...MOVING NORTH AT 15
MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE CLIFTON...MERIDIAN AND
MERIDIAN STATE PARK.

VERY HEAVY RAIN AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.

LAT...LON 3168 9774 3167 9753 3199 9748 3200 9774
Special weather statement, Jun 26, 12:04 AM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1204 AM CDT TUE JUN 26 2007

TXZ143-260530-
HAMILTON TX-
1204 AM CDT TUE JUN 26 2007

...SIGNIFICANT WEATHER ADVISORY FOR...
  CENTRAL HAMILTON COUNTY

AT 1204 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES SOUTHWEST OF HAMILTON...MOVING NORTHEAST
AT 10 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE HAMILTON.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...HALF INCH
SIZE HAIL...AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS STORM.

IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.

LAT...LON 3158 9834 3147 9816 3177 9799 3183 9821

SCHULTZ

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 10:31 PM CDTSpecial Weather StatementFWDBosque29 min
Jun 25, 11:54 PM CDTTornado WarningFWDWise51 min
Jun 26, 12:04 AM CDTSpecial Weather StatementFWDHamilton26 min
Jun 26, 12:21 AM CDTFlash Flood WarningFWDWise3 hr
Jun 26, 1:24 AM CDTSpecial Weather StatementFWDEastland36 min
Jun 26, 1:41 AM CDTFlash Flood WarningFWDEastland3 hr
Jun 26, 1:50 AM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 2:40 AM CDTFlash Flood WarningFWDMontague95 min
Jun 26, 11:59 AM CDTFlash Flood WarningFWDYoung3 hr
Jun 26, 12:43 PM CDTFlash Flood WarningFWDKaufman2 hr
Jun 26, 12:57 PM CDTFlash Flood WarningFWDJack3 hr
Jun 26, 1:35 PM CDTSpecial Weather StatementFWDDallas25 min
Jun 26, 1:49 PM CDTFlash Flood WarningFWDEllis3 hr
Jun 26, 2:00 PM CDTFlash Flood WarningFWDDallas3 hr
Jun 26, 2:24 PM CDTFlash Flood WarningFWDStephens3 hr
Jun 26, 2:32 PM CDTFlash Flood WarningFWDKaufman, Rockwall3 hr
Jun 26, 2:33 PM CDTFlash Flood WarningFWDMontague, Wise3 hr
Jun 26, 2:51 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Jun 26, 2:55 PM CDTSpecial Weather StatementFWDCooke, Denton65 min
Jun 26, 3:03 PM CDTSpecial Weather StatementFWDHunt27 min
Jun 26, 3:04 PM CDTSpecial Weather StatementFWDFreestone26 min
Jun 26, 3:11 PM CDTFlash Flood WarningFWDHunt3 hr
Jun 26, 3:31 PM CDTFlash Flood WarningFWDCooke3 hr
Jun 26, 3:41 PM CDTFlash Flood WarningFWDEastland, Erath3 hr
Jun 26, 3:57 PM CDTFlash Flood WarningFWDGrayson3 hr
Jun 26, 4:02 PM CDTFlash Flood WarningFWDCollin, Denton3 hr
Jun 26, 4:07 PM CDTFlash Flood WarningFWDHood, Parker3 hr
Jun 26, 4:31 PM CDTSpecial Weather StatementFWDTarrant29 min
Jun 26, 4:40 PM CDTFlash Flood WarningFWDErath, Somervell3 hr
Jun 26, 4:46 PM CDTFlash Flood WarningFWDTarrant3 hr
Jun 26, 4:53 PM CDTFlash Flood WarningFWDComanche4 hr
Jun 26, 5:02 PM CDTFlash Flood WarningFWDBosque, Hill, Johnson4 hr
Jun 26, 5:13 PM CDTSpecial Weather StatementFWDDallas62 min
Jun 26, 5:19 PM CDTFlash Flood WarningFWDDallas4 hr
Jun 26, 5:31 PM CDTFlash Flood WarningFWDHamilton3 hr
Jun 26, 5:57 PM CDTTornado WarningFWDJohnson48 min
Jun 26, 6:33 PM CDTFlash Flood WarningFWDEllis4 hr
Jun 26, 6:42 PM CDTTornado WarningFWDEllis48 min
Jun 26, 6:50 PM CDTSpecial Weather StatementFWDCoryell, McLennan25 min
Jun 26, 6:56 PM CDTFlash Flood WarningFWDMills3 hr

Nearby

Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.